# SDR USAA2013092300039

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 18,691 hours, 5,996 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Spring
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY TRASH BIN ACCESS DOOR FLAP NOT SPRINGING CLOSED.  REPLACED SPRINGS ON AFT GALLEY TRASH FLAP.
